# SDR DALA2016032002215

- Difficulty date: March 19, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 80,803 hours, 36,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 365, RBL 62 SUPPORT BEAM TEE CAP CORRODED. REMOVED CORROSION AT MAIN CABIN BS 365, RBL 67 SUPPORT BEAM TEE CAP IAW SRM 51-10-02 AREA WITH ORIGINAL THICKNESS OF .125 MATT LOSS .017 MATERIAL REMAINING .108 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 REMOVED, EXISTING REPAIR SECTION, IAW SRM 51-40-02, LOCATED AND DRILLED NEW SEAT TRACK SECTION IAW SRM 53-00-51, REP 8. FABRICATED ANGLE NR 1, HEAT TREATED IAW BAC5602, STRAP 3 IAW SRM 53-60-51.  REP 8. INSTALLED REPAIR IAW SRM 53-00-81, REP 8.
